# SDR 9JLA2013042204660

- Difficulty date: April 17, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N100WT
- Make and model: Cessna 550
- Aircraft serial: 5500858
- Aircraft time: 4,031 hours, 3,416 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX,  A HYD SEEP WAS DISCOVERED IN THE LT INBD FLAP AREA. TROUBLSHOOTING FOUND THE LT SPEED BRAKE RETRACT RIGID HYD LINE WAS BEING CHAFED BY THE MOVEMENT OF THE LT INBD FLAP PUSH/PULL ROD BONDING JUMPER.  THE HYD LINE WAS REPLACED AND THE BONDING JUMPER ON THE FLAP PUSH/PULL ROD WAS REPOSITIONED TO CLEAR THE HYD LINE. REF: MM 27-60-00-710.
